# SDR QMLA2013011413005

- Difficulty date: January 14, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N911ED
- Make and model: Bell 429
- Aircraft serial: 57006
- Aircraft time: 1,661 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 429110100103
- Condition: Sheared
- Location: Main Rotor Head
- Part time: 1,661 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED BEARING REMOVED FROM SERVICE, DUE TO SHEARED BEARING SEPARATION FOUND DURING DAILY/PERFLIGHT CHECK.
